MathSciNet Relay Station
MathSciNet bibliographic data
MR1823717 26D10 (39B72)
Cheung, Wing-Sum Some new Poincaré-type inequalities. Bull. Austral. Math. Soc. 63 (2001), no. 2, 321–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement